Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Himalayan Forests and Ecological Generalizations

Donald B. Zobel and Surendra P. Singh
BioScience
Vol. 47, No. 11 (Dec., 1997), pp. 735-745
DOI: 10.2307/1313096
Stable URL: http://www.jstor.org/stable/1313096
Page Count: 11
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Himalayan Forests and Ecological Generalizations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
735
    735
  • Thumbnail: Page 
736
    736
  • Thumbnail: Page 
737
    737
  • Thumbnail: Page 
738
    738
  • Thumbnail: Page 
739
    739
  • Thumbnail: Page 
740
    740
  • Thumbnail: Page 
741
    741
  • Thumbnail: Page 
742
    742
  • Thumbnail: Page 
743
    743
  • Thumbnail: Page 
744
    744
  • Thumbnail: Page 
745
    745